# SDR SWAA2022050996553

- Difficulty date: April 21, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 460+6; BS 460+10. / [01] VERIFIED SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS REPAIR.   REMOVED CORROSION AT TWO LOCATIONS ON FCB FLOOR TO SIDEWALL SUPPORT PER SRM 51-10-02-0G-0. 1ST LOCATION: LBL 24; BS 460+6 MEASURES L=0.600; W=0.450; Y=0.011. 2ND LOCATION: LBL 24; BS 460+10 MEASURES L=0.700; W=0.450; Y=O.018. ORIGINAL PART THICKNESS PER SRM 53-30-53-01-2 IS 0.040' WITH MAX REMOVAL OF DAMAGE AT 10% OF PART THICKNESS THEREFORE BOTH MEASUREMENTS/LOCATIONS ARE OUT OF LIMITS PER SRM 53-00-53-1A-2 STEPS 2. D. (1); 4. A. (2) (A) DETAIL D.  TOOL USED: DIAL DEPTH GAGE ID:ATS2678 SN:UNKNOWN DATE:04/2022 DUE:04/2023;[02] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2. VERIFIED DAMAGE IS OUT OF LIMITS AS NOTED IN CORRECTIVE ACTION ITEM 1.;[03] UPDATED MEASUREMENTS;[04] UPDATED PART NUMBER;[05] NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT (PN: 143A7501-183) AT LBL 24 BS 460+6 - 460+10 WAS RECEIVED NEW; LOCATED AND DRILLED; AND WILL BE INSTALLED ON CUSTOMER CARD TTG8Q00BZS3P AND TTG8Q004FTYD;[06] UPDATED MEASUREMENTS;[07] NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT (PN: 143A7501-183) AT LBL 24 BS 460+6 - 460+10 WAS RECEIVED NEW ON CUSTOMER CARD: TTG8Q00BZS3P. PART WILL BE WORKED/INSTALLED ON CUSTOMER CARD TTG8Q00BZS3P AND TTG8Q004FTYD;[08] VERIFIED ITEMS 4;6;7. CORRECTIVE ACTIONS.
